MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,24FR,30ML,LF

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,100%SILICONE,24FR,30ML,LF
Catalog Number DYND11536
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that "balloon popped in patient caused bleeding".No additional information was provided.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Balloon popped during use.

Common Device Name
CATHETER,FOLEY,100%SILICONE,24FR,30ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20006908
Report Number1417592-2024-00804
Device Sequence Number14538869
Product Code EZL
UDI-Device Identifier40080196029533
UDI-Public40080196029533
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown